# SDR F3LA200100056

- Difficulty date: April 23, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 48,174 hours, 29,527 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 6546454504
- Part serial: 61
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, MAINTENANCE REPORTED OTBD SIDE OF RT AILERON DELAMINATED.  REPLACED AILERONS IN LT AND RT POSITIONS PER MM 27-11-11, RIGGED AILERONS, AND PERFORMED OPERATIONAL CHECK PER MM 27-11-11.
